Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Non diabetic having chronic fatigue syndrome, taking vitamins and minerals. Will drug test be negative?

I am a 47 year old woman, non diabetic, 200lbs 5 3 with chronic fatigue syndrome , I take many vitamins and minerals to keep my body running at just regular speed, if I get a drug test will these vitamins and minerals cause the test to be negative? I take e, c, methotyfolate, nacin, d, calcium, magnesium, krill, selenium , kelp, chrominum, ...that s what I can remember for now
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

you didn't specify, what drug test. Are you in competitive sports where drug testing is mandatory or drug tests for different ailments, including sensitivity tests.

Either way, it does not matter unless what you are taking has a specific drug iteraction with the drug to be tested for ... my honest advice is pl consult your doctor to streamline whatever you are having and get a rational dosing for them

hope, this helps
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor